MathSciNet Relay Station
MathSciNet bibliographic data
MR2526115 92D25 (34C23 34D20 34K60 37N25 91B76)
Zhang, Xue; Zhang, Qing-ling; Zhang, Yue Bifurcations of a class of singular biological economic models. Chaos Solitons Fractals 40 (2009), no. 3, 1309–1318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement